# SDR 96ZZZX6027

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888MJ
- Make and model: Cessna 501
- Aircraft serial: 5010446
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 55251411
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION FOUND LT FLAP SLAT 552S141-1 CRACKED AT WELDS AT SEVERAL PLACES.  NO SPARES AVAILABLE, HAD TO BE REMOVED FOR REPAIR BY MANUFACTURER DUE TO BEING MADE FROM MAGNESIUM ALLOY.  SPECIAL ATTENTION NEEDS TO BE PAID TO THIS UNIT DURING PHASE 1 AND 2 INSPECTIONS.  SLAT REPAIRED BY WELDING.
